# SDR UPS06847623

- Difficulty date: July 28, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1726 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE EXTERIOR SKIN CRACKED AT STA 1726 L17R.  CUT OUT DAMAGED AREA AT STA 1726 L17R IAW SRM 53-02-00 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER, FILLERS, AND FINGER DOUBLER AT STA 1726 L17R IAW SRM 51-02-00 FIG 7 AND SRM 51-1-20D.
